1 doctor weighed in:

After 2 weeks of my abortion i started bleeding again............................ Is this normal ? I was 2 weeks pregnant but i took abortion pills , after that my period is started that was heavy flow....Everything is going normally but after 2 weeks o

1 doctor weighed in
Dr. Geoffrey Rutledge
Internal Medicine

In brief: The

The abortion pill works for terminating a pregancy.
Many women experience bleeding immediately after taking the pills. Also, many women will experience heavy bleeding for weeks, a common side effect. It is crucial you keep your doctor aprised of your bleeding since loss of blood can cause anemia, dizziness, lightheadedness, etc. Also, women who take the abortion pill are at risk for infection in the genitalia. You are experiencing a normal side effect of the abortion pill, but you need to keep your doctor informed.

In brief: The

The abortion pill works for terminating a pregancy.
Many women experience bleeding immediately after taking the pills. Also, many women will experience heavy bleeding for weeks, a common side effect. It is crucial you keep your doctor aprised of your bleeding since loss of blood can cause anemia, dizziness, lightheadedness, etc. Also, women who take the abortion pill are at risk for infection in the genitalia. You are experiencing a normal side effect of the abortion pill, but you need to keep your doctor informed.
Dr. Geoffrey Rutledge
Dr. Geoffrey Rutledge
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors